Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Decomposition theorems in orthomodular posets:
the problem of uniqueness

Author: Anna De Simone
Journal: Proc. Amer. Math. Soc. 126 (1998), 2919-2926
MSC (1991): Primary 28A60, 06C15
MathSciNet review: 1452800
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide some conditions which are equivalent to the uniqueness of Hewitt-Yosida-type decomposition and Lebesgue-type decomposition for real valued additive functions defined on orthomodular posets.

References [Enhancements On Off] (What's this?)

  • 1. Beran L. Orthomodular lattices. Algebraic approach. Academia Praha and Reidel Dordrecht, 1984. MR 86m:06015a
  • 2. d'Andrea A.B., de Lucia P. The Lebesgue decomposition theorem on an orthomodular lattice. Rend. Circ. Mat. Palermo II 28 (1992), 379-386. MR 93h:28018
  • 3. d'Andrea A.B., de Lucia P. On the Lebesgue decomposition of a function relatively to a p-ideal of an orthomodular lattice. Math. Slovaca 41 (1991), 423-430. MR 93b:28027
  • 4. d'Andrea A.B., de Lucia P., Morales P. The Lebesgue decomposition theorem and the Nikodym convergence theorem on an orthomodular poset. Atti Sem. Mat Fis. Univ. Modena 39 (1991), 73-94. MR 92k:28021
  • 5. de Lucia P., Dvure[??]censkij A. Decomposition of Riesz spaces-valued measures on orthomodular posets. Tatra Mountains Math. Publ. 2 (1993), 229-239. MR 94k:28019
  • 6. de Lucia P., Morales P. Noncommutative decomposition theorems in Riesz spaces. Proceedings of A.M.S. Vol.120 number 1 (Jan 1994), 193-201. MR 94b:28004
  • 7. Dvure[??]censkij A., de Lucia P., Pap E. On a decomposition theorem and its applications. to appear in Math. Japonica. MR 97g:28017
  • 8. Kalmbach G. Orthomodular lattices. Academic Press, London 1983. MR 85f:06012
  • 9. Pták P., Pulmannová S. Orthomodular structures as quantum logics. Kluwer, Dordrecht, Boston, London, 1991. MR 94d:81018b
  • 10. Rüttimann G.T. Decomposition of cones of measures. Atti Sem. Mat. Fis. Univ. Modena 38 (1990), 267-279. MR 91m:28004
  • 11. Rüttimann G.T. Weakly purely finitely additive measures. Can. J. Math. 4 Vol.46 (1994), 872-885. MR 96d:28005
  • 12. Rüttimann G.T., Schindler C. The Lebesgue decomposition of measures on orthomodular posets. Quart. J. Math. Oxford 37 (1986), 321-345. MR 87j:81019
  • 13. Weber H. Lattice uniformities and modular functions on orthomodular lattices. Order 12 (1995), 295-305. MR 96i:06020

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28A60, 06C15

Retrieve articles in all journals with MSC (1991): 28A60, 06C15

Additional Information

Anna De Simone
Affiliation: Dipartimento di Matematica e Applicazioni “R. Caccioppoli”, Universitá degli Studi “Federico II” di Napoli, Complesso Monte S. Angelo, via Cintia, 80126 Napoli, Italy

Received by editor(s): April 19, 1996
Received by editor(s) in revised form: February 27, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society